Translator Disclaimer
June 2018 Morse--Bott Inequalities for Manifolds with Boundary
Ryuma ORITA
Tokyo J. Math. 41(1): 113-130 (June 2018). DOI: 10.3836/tjm/1502179256

Abstract

In the present paper, we define Morse--Bott functions on manifolds with boundary which are generalizations of Morse functions and show Morse--Bott inequalities for these manifolds.

Citation

Download Citation

Ryuma ORITA. "Morse--Bott Inequalities for Manifolds with Boundary." Tokyo J. Math. 41 (1) 113 - 130, June 2018. https://doi.org/10.3836/tjm/1502179256

Information

Published: June 2018
First available in Project Euclid: 18 December 2017

zbMATH: 06966861
MathSciNet: MR3830811
Digital Object Identifier: 10.3836/tjm/1502179256

Subjects:
Primary: 57R70

Rights: Copyright © 2018 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.41 • No. 1 • June 2018
Back to Top